Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 97, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 4, 2005, 7:05 PM CDT for Ford County, Livingston County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2005, 7:05 PM CDT (00:05 UTC)
- Expired
- Aug 4, 2005, 7:35 PM CDT
- In force
- 30 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Ford County, IL, Livingston County, IL
The radar
The Chicago radar (KLOT), 99 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:30 PM CDT, 35 minutes earlier.
Area forecast discussion, Aug 4, 6:30 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 630 PM CDT THU AUG 4 2005 .DISCUSSION FOR AFTERNOON ZONES/GRIDS... AS HAS BEEN CASE SO OFTEN THIS WRM SEASON...SHRA/TSRA HAS DVLPD ON PRE-FRONTAL BNDRY JUST TO E AND S OF MOST OF CHI METRO AREA. AT 20Z CFDNT CURVING FM RAC TO SWWRD TO QUAD CITIES. SFCDWTS IN LWR TO MID 70S AHD OF CDFNT BUT LTL IN WAY OF LLVL CONVERGENCE OR UPR SUPPORT WITH ONLY A FEW WK RADAR RETURN DETECTED. FEW MORE ECHOES FM NERN IA BACK ACROSS NEB INTO NWRN KS FM MAINLY MID LVL CLOUDS ALONG MID/UPR LVL TROF AXIS. SERN COUNTIES MAY SEE SOME ISOLD/WDLY SCT -SHRA ERLY EVE TIL FROPA. STG LLVL DRYING BEHIND BNDRY SO DON/T EXPECT ANYTHING ASSOCIATED WITH SHRT/WV TROF PASSAGE LATER TONIGHT. COOLER...AND MUCH MORE COMFORTABLE AIRMASS MOVES IN LATE TONIGHT AS FLO BCMS NWRLY ACROSS UPR MIDWEST AS UPR TROF CONTS TO ROTATE INTO ONT AND WRN QUEBEC BY FRI MORNING. REFRESHING DWPTS IN MID 40S TO LWR 50S NOTED UPSTRM ACROSS DKTS...MN AND NRN WI. SFC RDG GRADUALLY PASSING ACROSS REGION FRI AND SAT KEEPS DRY AIR ACROSS FA WITH WARM DAYS AND COOL NITES. DWPTS START TO CREEP UP AGAIN SUN ON BACK SIDE OF SFC RDG BUT STILL ONLY TO MOD LVLS. LOW CHC POPS MON NITE THRU WED WITH LONGER RANGE MODELS SUGGESTING POTENTIAL FOR SCT CONVECTION AS SHRTWV MOVS OUT OF CNTRL PLAINS INTO MID MS VALLEY WITH INCRG GULD MOISTURE SPREADING NWRD INTO REGION. TRS && .AVIATION DISCUSSION FOR 00Z TAFS... AT 23Z FRONT PAST CHI TAFS HEADING QUIKLY FOR GYY. SO WINDS GOING WNW WITH FROPA. WINDS TO GO MORE NNW THRU NIGHT AND THEN NNE TOMORROW AS WINDS COME DOWN LAKE. JUST SOME SCT CLOUDS. ALL TS S OF SITES. AF && .WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LK MI...NONE.
Hazardous weather outlook, Aug 4, 4:00 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 400 PM CDT THU AUG 4 2005 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-051100- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 400 PM CDT THU AUG 4 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-051100- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 400 PM CDT THU AUG 4 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.